Works matching DE "QUASILINEARIZATION"
Results: 1425
COMPLETE BLOW-UP AND ESTIMATE ON THE LOCALIZATION FOR A QUASILINEAR PARABOLIC EQUATION WITH NONLINEAR SOURCE.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 209, doi. 10.1142/S0219530514500109
- By:
- Publication type:
- Article
WEAK SOLUTIONS OF QUASILINEAR BIHARMONIC PROBLEMS WITH POSITIVE, INCREASING AND CONVEX NONLINEARITIES.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 3, p. 213, doi. 10.1142/S0219530508001134
- By:
- Publication type:
- Article
ON SOME CLASSES OF LINEARIZABLE REACTION-CONVECTION-DIFFUSION EQUATIONS.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 1, p. 11, doi. 10.1142/S0219530504000266
- By:
- Publication type:
- Article
A NOTE ON THE EXISTENCE AND ASYMPTOTIC BEHAVIOR OF NONOSCILLATORY SOLUTIONS OF FOURTH ORDER QUASILINEAR DIFFERENTIAL EQUATIONS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 3, p. 177, doi. 10.1023/B:AMHU.0000023215.24975.ee
- By:
- Publication type:
- Article
Reachable Sets of Quasilinear Hyperbolic Control Systems with Applications to Separation Processes.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 647, doi. 10.1002/pamm.201510313
- By:
- Publication type:
- Article
Domain decomposition methods for nonlinear transmission conditions.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 851, doi. 10.1002/pamm.201410406
- By:
- Publication type:
- Article
Error estimates for the Ginzburg-Landau approximation: an overview and recent results.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 973, doi. 10.1002/pamm.201410467
- By:
- Publication type:
- Article
Numerical solutions of generalized Rosenau–KDV–RLW equation by using Haar wavelet collocation approach coupled with nonstandard finite difference scheme and quasilinearization.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1085, doi. 10.1002/num.22925
- By:
- Publication type:
- Article
An improvised collocation algorithm with specific end conditions for solving modified Burgers equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 1, p. 874, doi. 10.1002/num.22557
- By:
- Publication type:
- Article
Quintic trigonometric spline based numerical scheme for nonlinear modified Burgers' equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 3, p. 1269, doi. 10.1002/num.22349
- By:
- Publication type:
- Article
Efficient hybrid method for solving special type of nonlinear partial differential equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 2, p. 1, doi. 10.1002/num.22227
- By:
- Publication type:
- Article
A high resolution finite difference method for a model of structured susceptible-infected populations coupled with the environment.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 5, p. 1420, doi. 10.1002/num.22139
- By:
- Publication type:
- Article
Error analysis for full discretizations of quasilinear parabolic problems on evolving surfaces.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 4, p. 1200, doi. 10.1002/num.22047
- By:
- Publication type:
- Article
Multimodel PD-control of a pneumatic actuator under variable loads.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 48, n. 5-8, p. 655, doi. 10.1007/s00170-009-2293-3
- By:
- Publication type:
- Article
An efficient computational technique for semilinear time-fractional diffusion equation.
- Published in:
- Calcolo, 2024, v. 61, n. 3, p. 1, doi. 10.1007/s10092-024-00604-1
- By:
- Publication type:
- Article
Newton-type methods for simultaneous matrix diagonalization.
- Published in:
- Calcolo, 2022, v. 59, n. 4, p. 1, doi. 10.1007/s10092-022-00484-3
- By:
- Publication type:
- Article
Quasilinear elliptic equations in $$\mathbb{R }^{N}$$ via variational methods and Orlicz-Sobolev embeddings.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 197, doi. 10.1007/s00526-012-0578-0
- By:
- Publication type:
- Article
Morrey regularity of solutions to quasilinear elliptic equations over Reifenberg flat domains.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 37, doi. 10.1007/s00526-012-0574-4
- By:
- Publication type:
- Article
Critical points for functionals with quasilinear singular Euler-Lagrange equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 159, doi. 10.1007/s00526-012-0514-3
- By:
- Publication type:
- Article
Ground states for quasilinear Schrödinger equations with critical growth.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 641, doi. 10.1007/s00526-012-0497-0
- By:
- Publication type:
- Article
The gradient flow of the Möbius energy near local minimizers.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 3/4, p. 403, doi. 10.1007/s00526-011-0416-9
- By:
- Publication type:
- Article
Existence of solutions for quasilinear elliptic equations with jumping nonlinearities under the Neumann boundary condition.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 43, n. 1/2, p. 231, doi. 10.1007/s00526-011-0410-2
- By:
- Publication type:
- Article
An approach to minimization under a constraint: the added mass technique.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 3/4, p. 511, doi. 10.1007/s00526-010-0374-7
- By:
- Publication type:
- Article
Quasilinear asymptotically periodic Schrödinger equations with critical growth.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 1/2, p. 1, doi. 10.1007/s00526-009-0299-1
- By:
- Publication type:
- Article
On a quasilinear system involving the operator curl.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 36, n. 3, p. 317, doi. 10.1007/s00526-009-0230-9
- By:
- Publication type:
- Article
Scale-integration and scale-disintegration in nonlinear homogenization.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 36, n. 4, p. 565, doi. 10.1007/s00526-009-0245-2
- By:
- Publication type:
- Article
Linking solutions for quasilinear equations at critical growth involving the “1-Laplace” operator.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 36, n. 4, p. 591, doi. 10.1007/s00526-009-0246-1
- By:
- Publication type:
- Article
A priori estimates and existence for quasi-linear elliptic equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2008, v. 33, n. 4, p. 417, doi. 10.1007/s00526-008-0168-3
- By:
- Publication type:
- Article
Ground state alternative for p-Laplacian with potential term.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 28, n. 2, p. 179, doi. 10.1007/s00526-006-0040-2
- By:
- Publication type:
- Article
A homotopy approach to solving the inverse mean curvature flow.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2007, v. 28, n. 2, p. 249, doi. 10.1007/s00526-006-0050-0
- By:
- Publication type:
- Article
Boundary Harnack Inequality and a Priori Estimates of Singular Solutions of Quasilinear Elliptic Equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 27, n. 2, p. 159, doi. 10.1007/s00526-006-0003-7
- By:
- Publication type:
- Article
Uniqueness results for quasilinear parabolic equations through viscosity solutions' methods.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 18, n. 2, p. 159, doi. 10.1007/s00526-002-0186-5
- By:
- Publication type:
- Article
Optimal Control for Quasilinear Degenerate Distributed Systems of Higher Order.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 2, p. 236, doi. 10.1007/s10958-016-3101-x
- By:
- Publication type:
- Article
Nonlocal Problem for Autonomous Quasilinear Parabolic Pseudodifferential Equations with Deviating Argument.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 4, p. 427, doi. 10.1007/s10958-016-2983-y
- By:
- Publication type:
- Article
Existence of Countably Many Cycles in Hyperbolic Systems of Differential Equations with Transformed Argument.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 3, p. 341, doi. 10.1007/s10958-016-2842-x
- By:
- Publication type:
- Article
Partial Regularity of Solutions to Model Venttsel Problem for Quasilinear Elliptic Systems of Equations with Quadratic Nonlinearity Relative to the Gradient.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 5, p. 571, doi. 10.1007/s10958-015-2579-y
- By:
- Publication type:
- Article
On a Variant of a Nonlocal Problem for a Quasilinear Equation with Rectilinear Characteristics.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 6, p. 655, doi. 10.1007/s10958-015-2475-5
- By:
- Publication type:
- Article
Nonlinear Versions of Hyperbolic Problems for One Quasi-Linear Equation of Mixed Type.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 6, p. 621, doi. 10.1007/s10958-015-2471-9
- By:
- Publication type:
- Article
Optimization Problems with Periodic Boundary Conditions and Boundary Control for Gas-Lift Wells.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 5, p. 467, doi. 10.1007/s10958-015-2461-y
- By:
- Publication type:
- Article
Multiplicity of Solutions to the Quasilinear Neumann Problem in the 3-Dimensional Case.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 2, p. 206, doi. 10.1007/s10958-015-2366-9
- By:
- Publication type:
- Article
Stabilization Property of Periodic Generalized Entropy Solutions to Quasilinear First Order Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 2, p. 278, doi. 10.1007/s10958-015-2372-y
- By:
- Publication type:
- Article
An Optimal Control Problem for Quasilinear Differential Equations with Bitsadze-Samarski Boundary Conditions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 4, p. 357, doi. 10.1007/s10958-015-2317-5
- By:
- Publication type:
- Article
On One Nonlinear Variant of the Nonlocal Characteristic Problem.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 4, p. 406, doi. 10.1007/s10958-015-2320-x
- By:
- Publication type:
- Article
The Nonlinear Cauchy Problem with Solutions Defined in Domains with Gaps.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 4, p. 413, doi. 10.1007/s10958-015-2321-9
- By:
- Publication type:
- Article
Quasilinearization of Resonant Boundary-value Problems with Mixed Boundary Conditions.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 6, p. 832, doi. 10.1007/s10958-015-2287-7
- By:
- Publication type:
- Article
Forward-Backward Stochastic Equations Associated with Systems of Quasilinear Parabolic Equations and Comparison Theorems.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 204, n. 1, p. 7, doi. 10.1007/s10958-014-2183-6
- By:
- Publication type:
- Article
On Blow-Up of Solutions of Some Systems of Quasilinear Parabolic Inequalities.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 1, p. 859, doi. 10.1007/s10958-014-2082-x
- By:
- Publication type:
- Article
Method of Characteristics for Optimal Control Problems and Conservation Laws.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 5, p. 588, doi. 10.1007/s10958-014-1886-z
- By:
- Publication type:
- Article
Partial Regularity of Weak Solutions to the Model Venttsel Problem for Quasilinear Elliptic Systems of Equations. Method of A-Harmonic Approximation.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 6, p. 655, doi. 10.1007/s10958-014-1817-z
- By:
- Publication type:
- Article
Cauchy Problem for Autonomous Quasilinear Parabolic Pseudodifferential Equations with Deviating Argument.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 1, p. 29, doi. 10.1007/s10958-014-1699-0
- By:
- Publication type:
- Article